# SDR SWIA202052908

- Difficulty date: August 3, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Chafed
- Location: Crgo Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR OUTER HANDLE HOUSING IS CHAFED.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED CARGO DOOR OUTER HANDLE HOUSING, IAW CRJ 200 SRM REFERENCE ATTACHED CONTINUATION CARD FOR WORK PERFORMED.
